Smoothing Noisy Data with Spline Functions.

M.F. Hutchinson; F.R. de de Hoog

Numerische Mathematik (1985)

  • Volume: 47, page 99-106
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Hutchinson, M.F., and de Hoog, F.R. de. "Smoothing Noisy Data with Spline Functions.." Numerische Mathematik 47 (1985): 99-106. <>.

author = {Hutchinson, M.F., de Hoog, F.R. de},
journal = {Numerische Mathematik},
keywords = {smoothing; polynomial spline; noisy data; cross validation},
pages = {99-106},
title = {Smoothing Noisy Data with Spline Functions.},
url = {},
volume = {47},
year = {1985},

AU - Hutchinson, M.F.
AU - de Hoog, F.R. de
TI - Smoothing Noisy Data with Spline Functions.
JO - Numerische Mathematik
PY - 1985
VL - 47
SP - 99
EP - 106
KW - smoothing; polynomial spline; noisy data; cross validation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.